# SDR SWAA072598

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND ZEE CHORD CORRODED AT BS 270, BETWEEN LBL 11 AND RBL 11, WL 208.  REMOVED AND REPLACED CHORD PER SRM.
